# SDR DALA2016051303925

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,466 hours, 33,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR CUTOUT, TOP AFT DOOR STOP BRACKET GOUGED, MARKED.  BLENDED STOP FITTING ON FWD CARGO DOOR CUT-OUT AT TOP AFT POSITION REMOVED .055".  NO PUBLISHED LIMITS FOR FITTING WHICH MAKES IT OUT OF LIMITS.  R & R FITTING IAW DWG 143N8521 REV. H, AND SRM 51-40-02, PAGE 7 AND SRM 51-10-01, PAGE 10.
